# SDR FDEA201310142500

- Difficulty date: October 14, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 111N31024
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020, RBL 60 , CENTER FUEL TANK UPPER PANEL FOUND CORRODED.  REPAIRED IAW EA F-5730-T0302786 PART 1.
